Author: Lijun Yuan; Ya Yan Lu;

Title: Dirichlet-to-Neumann map method for analyzing hole arrays in a slab

Journal: JOURNAL OF THE OPTICAL SOCIETY OF AMERICA B-OPTICAL PHYSICS

Volume: 27

Page: 2568 - 2579

Year: 2010


Author: Jessica Eisenstein; Peter Y. Wong; Caroline G. L. Cao;

Title: Evaluation of techniques to model bend loss in multimode fibers for endoscopic application

Journal: APPLIED OPTICS

Volume: 49

Page: 2220 - 2231

Year: 2010


Author: Xavier Antoine; Pierre Dreyfuss; Karim Ramdani;

Title: A Construction of Beam Propagation Methods for Optical Waveguides

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 6

Page: 565 - 576

Year: 2009


Author: Hong Shu;

Title: Quartic form of the slowly decaying imaginary distance beam propagation method

Journal: APPLIED OPTICS

Volume: 48

Page: 4056 - 4061

Year: 2009


Author: Xavier Antoine; Christophe Geuzaine;

Title: Phase reduction models for improving the accuracy of the finite element solution of time-harmonic scattering problems I: General approach and low-order models

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 3114 - 3136

Year: 2009


Author: Khai Q. Le;

Title: Complex Pade approximant operators for wide-angle beam propagation

Journal: OPTICS COMMUNICATIONS

Volume: 282

Page: 1252 - 1254

Year: 2009


Author: S. Blanes; F. Casas; J. A. Oteo; J. Ros;

Title: The Magnus expansion and some of its applications

Journal: PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS

Volume: 470

Page: 151 - 238

Year: 2009


Author: Yuanchang Sun; Hiroshi Ajiki; Gang Bao;

Title: Computational Modeling of Optical Response from Excitons in a Nano Optical Medium

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 4

Page: 1051 - 1068

Year: 2008


Author: Liping Gao; Bo Zhang; Dong Liang;

Title: Splitting finite difference methods on staggered grids for the three-dimensional time-dependent Maxwell equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 4

Page: 405 - 432

Year: 2008


Author: Leonel Gonzalez; Shekhar Guha; James W. Rogers; Qin Sheng;

Title: An effective z-stretching method for paraxial light beam propagation simulations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 7264 - 7278

Year: 2008


Author: Christophe Geuzaine; Jacob Bedrossian; Xavier Antoine;

Title: An amplitude formulation to reduce the pollution error in the finite element solution of time-harmonic scattering problems

Journal: IEEE TRANSACTIONS ON MAGNETICS

Volume: 44

Page: 782 - 785

Year: 2008


Author: R. Petruskevicius;

Title: BiBPM modeling of slow wave structures

Journal: OPTICAL AND QUANTUM ELECTRONICS

Volume: 39

Page: 407 - 418

Year: 2007